# SDR HALA2018060500277

- Difficulty date: June 5, 2018
- Submitted: June 5, 2018
- Operation: Air carrier
- Aircraft: N484HA
- Make and model: Boeing 717-200
- Aircraft serial: 55129
- Aircraft time: 26,361 hours, 61,817 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: No Test
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY, AFT SMOKE DETECTOR DOES NOT TEST.  REPLACED THE SMOKE DETECTOR ASSY IAW AMM 26-13-01. SMOKE DETECTOR TESTED OK.
